question-icon

Taking sazo with hydroquinon and defcart for rheumatoid arthritis. Any side effect?

default
Posted on Wed, 20 Mar 2013
Question: i am XXXXXXX XXXXXXX ,46 years old ,i am taking sazo 500 BD along with hydroquinon and defcart 06 mg OD since one month for treatment of rheumatoid arthritis ,is there any side effect ,or any better treatment is possible .
doctor
Answered by Dr. E Venkata Ramana (2 hours later)
Hi XXXXXXX XXXXXXX

Thank you for your query on Healthcare Magic,

Sazo is sulfasalazine, belonging to sulfa group of drugs.

There are some side effects in minority of patients like skin rashes, jaundice, gastrointestinal intolerance, and some hematological side effects.

With hydroquinon, the side effects are less and related to vision and muscles.

Defcart is a synthetic steroid and its side effects are very less and it is well tolerated.

You continue the medication as prescribed by your doctor, be in regular follow up to know the improvement, to look for any side effects; and if you find any side effects with this medication, report to your doctor immediately.

There are second line of medications available like methotrexate and etanercept, but the your doctor will plan a better treatment depending on your clinical profile of disease and the tolerance of the drugs.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. E Venkata Ramana

Pediatrician

Practicing since :2002

Answered : 3176 Questions

premium_optimized

The User accepted the expert's answer

Share on
Taking sazo with hydroquinon and defcart for rheumatoid arthritis. Any side effect?

Hi XXXXXXX XXXXXXX

Thank you for your query on Healthcare Magic,

Sazo is sulfasalazine, belonging to sulfa group of drugs.

There are some side effects in minority of patients like skin rashes, jaundice, gastrointestinal intolerance, and some hematological side effects.

With hydroquinon, the side effects are less and related to vision and muscles.

Defcart is a synthetic steroid and its side effects are very less and it is well tolerated.

You continue the medication as prescribed by your doctor, be in regular follow up to know the improvement, to look for any side effects; and if you find any side effects with this medication, report to your doctor immediately.

There are second line of medications available like methotrexate and etanercept, but the your doctor will plan a better treatment depending on your clinical profile of disease and the tolerance of the drugs.

Hope I have answered your query, if you have any clarification please let me know.

Regards.